# SDR 07FDEA05063

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 12,719 hours, 6,990 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Oil Pressure
- Part time: 5,794 hours, 3,157 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT, ECAM ADVISORY INDICATED NR 1 ENGINE ZERO OIL PRESSURE CONFIRMED WITH GUAGE WHICH INDICATED ZERO AS WELL.  COMPLIED WITH QRH.  SHUT NR 1 ENGINE DOWN.  LANDED IND.  REMOVED AND REPLACED NR 1 ENG.  OIL PRESSURE TRANSMITTER IAW AMM 79-33-11-4-05.  PERFORMED ENG POS-WINDMILLING  INSP PER AMM 72-00-00-6-05. RAN ENG.  APROX 3 TO 5 MINS AND ENG OIL PRESSURE CHK'S GOOD AND NO LEAKS NOTED AT THIS TIME.
